# SDR MALA100149

- Difficulty date: October 11, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 6,955 hours, 4,610 cycles
- Engine: Ge CF348C5
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 SECTIONS OF GALLEY FLOOR EMERGENCY FLOOR TRACK GLOW STRIPS SEVERELY DAMAGED.  REPLACED DAMAGED GALLEY FLOOR TRACK GLOW STRIPS IAW AMM 33-51-01.
